# SDR 20000515AP037

- Difficulty date: March 18, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 613 - IND-CLT - FIRE PROTECTION SYSTEM NR 2 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT.  DEFERRED IN CLT, CLEARED IN TPA.  REPOSITIONED NR 2 ENGINE FIRE DETECTOR.  (M)
